I have spinal stenosis, bulging discs and was recently diagnosed with fibromyalgia. I take Ibuprofen 800mg 3x a day; Gabapenting 600mg 3x a day, lidocaine patched 2-3 every 12 hours. Nothing seems to help. I don’t see my pain doctor until 9/6. Shoud I go to the ER? I am in so much pain that it took my 45 minutes to get dressed this morningl
Medications: Ibuprofen, gabapentin, lidocaine patchs
Info: Leukonychia is a condition where white lines or dots appear on your finger or toenails. This is a very common issue and entirely harmless
I am having tightness, cramps, dull and achy throbbing pain in my legs when I am standing or walking. The more that I am standing, the more the tightness in my legs gets worse. When I am walking, I become dizzy and unsteady and the tightness in my legs gets worse. The tightness, cramps, dull and achy throbbing pain starts from above my knees and goes down to the lower part of my legs. What tests can be done to determine this problem? What doctor or specialist should I see regarding this problem?
Does this look like a bat bite? Husband and I were outside around 11pm in Indianapolis in a hotel parking lot. Husband was lifting heavy items, like an unboxed microwave, boxes, and an ironing board into another car. Husband was wearing a hoodie, jeans, and shoes. I saw bats flying around a distance away, nowhere near us. When we got inside, I found this mark on his hand. Husband says he neither saw a bat near him nor felt a bat touch his hand. I want to know if he would feel it and if this looks like a bite. It is one mark, not two puncture holes. Could it be a scrape from lifting things instead?
General Information: Talked to the Indianapolis county health department, who did not recommend treatment. Talked to an RN in the family who did not think it was a bite. Talked to an ER nurse in the family who also did not think it was a bite.
I am planning to do a Full Health Checkup including detailed Cancer Screening.
Reason: I am planning for an hGH treatment with the goal to repair the various healthy tissue, and build up the appearance of the skin. In short, an anti-ageing treatment.
Therefore, I need to be checked for any potential side effects, like the risk of heart disease/diabetes or the growth of cancerous tumours. The goal of my test is this full test and diagnostics.
My question to you, is what should I be looking out for and what kind of diagnosis?
I am 49 years man from Scandinavia, and I have had a stressful work for over 20 years now. I often have diarrhoea — perhaps I did eat something when I lived Latin America several years ago.
I have always felt for something in my belly. To have a light pain, but a feeling like there is something there, close to the location of the left ductus deferens. I also need to check my skin for any potential danger, like skin cancer. It’s in my family.
I have one boy, born in 2000. However, not been able to have another child after that, and we have tried everything.
I also like to test for a potential pituitary gland tumours. But, I like to look into deeper testings like clinical microbiome test for bacteria analysis on gut conditions (test for Inflammatory Bowel Disease, irritable bowel syndrome (IBS) and diabetes).
I would very much appreciate your insides, views and feedback on what I should do. Thank you!
small squishy lumps slight swelling side of neck sleeping for days on end missing day out headache back of head ear pain no infection ache in neck shoulder hurts loss of appetite pelvic pain all swabs clear for infections my face is pale almost white compared to my tanned body
General Information: night sweats for past 3weeks lump swelling 2.5month extreme tierness for 3 weeks apetite loss for 4weeks slight weight loss over 3 weeks 9kg loss not trying
Six months ago my new GP put me on the anticoagulant Rivaroxaban. From the outset I had blood in my urine. She sent me for urological tests and kidney stones were found which have now been operated on.
It took three operations and before the third operation I had to have a blood transfusion.
During the 8 days I was in hospital I was not allowed to take Rivaroxaban and the blood in urine stopped.
Going back on them after discharge and I am back to blood in urine. I am still on these tablets and back to losing blood every time I urinate. How can this be right I feel I will soon need another transfusion.
My GP has an interest in heart problems and ordered the following tests for me (not that I had visited or requested any tests) The results were as follows:
Clinical cardiovascular examination normal
Resting ECG sinus rhythm
24 hour tape sinus rhythm
Echocardiogram normal sized LV and good LV systolic function and no significant valvular abnormalities.
They say I have paroxysmal AF which apparently is worse than persistent AF. I have very, very few episodes. The ones I have only last less than a minute. Do I actually have AF?
From 2016 to date I have been under tremendous stress, illness and death of father and separation from husband, moving house, selling properties etc. but before my GP putting me on these tablets my health was very good, despite all the stress.
I am in no way over weight, size 10 and always eat a healthy diet. I do smoke when under stress but have given up several times, only to resume with stress – 5 to 10 max per day.
Should I keep taking these tablets. I can’t really – unless I want another blood transfusion soon!
Medications: Rivaroxaban 20mg and Citalopram 10mg and Atorvastatin 20mg
General Information: Diagnosed with AF in 2008. Awful stress had to sell our home. Put on tablets (don’t remember the name) taken off after a year. No treatment until this year – see above.
Can you explain me this (attached report) report in detail.
This is the report of a CT SCAN of part of the brain.
It says a wedged shaped hupoattenuation in the left occipital lobe is noted with faint areas of hyper density with haemorrhaging transformation. On contrast there is no obvious filling defect notes with Venus sinuses.
Medications: Medication for hypertension and diabetes
I have low blood readings of red blood cells 2.2, white blood cells 3.3, hgb of 10.2, hct of 28, and platelets normal but come down from 290 to 226. These readings seem a little not good to me especially since a few have come down a little lower when I checked them last. Doctors have said they are low but not to be concerned about them and fluff them off, in addition to not telling me what exactly is causing all of this to go lower.
I have had chronic illness for years (allergies lupus and bronchospasm) but am used to having good blood readings in blood counts and being able to walk even though I had pains then too.
(not so bad to do this)
Am I to believe that because I can’t eat fruit now (because of worsening allergies) that these readings are now that much lower from where they were just a few years ago? That was the only change in my diet since then. I have worsening all over body pains so bad I have trouble moving now and difficulty walking and even standing as well as chronic dyspnea. Thank you.
Can I give my 4 year old daughter Children’s Allegra Allergy fexofenadine 30 mg dissolvable tablet for hives? Most everything I have read online says you can only give the liquid to children under 6 and says do not give the tablet to children under 6.
My mouth culture test report is as a follow
Report StatusFinalGram Stain MODERATE EPITHELIAL CELLS
Gram Stain NO NEUTROPHILS SEEN
Gram Stain MIXED RESPIRATORY ORGANISMS
Organism 11) NORMAL ORAL FLORA
Qyestion for Doctor is
What particulary mean ” MODERATE EPITHELIAL CELLS”, and what will be your concern (if) and is there need for any aditional testing, or does this test report i can taka as normal
What if you left isopropyl alcohol in an enema bag and went on with the coffee enema? Would all your organs die once you anally put it in your body? im doing it for research but cant find anything on it. i know the isopropyl is really bad to inhale and ingest in the mouth but what about the other end because enema’s miss the liver and the throat and you cant throw up because of it?
General Information: doctors couldn’t tell me anything really detailed. i just want to know the answer!!!!!!!!! im a book author 🙂
I’ve been taking xanax for 5 years and it’s been 2mg and then 1mg my last script I picked up when I took the tablet nothing happened it just didn’t work as if I had taken air. I’ve read this happens but this drug has given me my life back and I need to know what to do to or is this the end of my great meds. It’s happened once before but just a few days and then normal. I need serious answers and help.
Medications: 1&2 mg xanax
I had Hashimoto a year ago and thyroid function has returned to normal without medication. My doctor suggested a neck xray for an unrelated condition but I am worried about the radiation directly on the thyroid. Should I avoid the xray due to risk of harming my thyroid further?
General Information: My doctor says the radiation level in a neck xray is small and won’t hurt my thyroid but with the history of Hashimoto, I’m concerned. Thoughts?